# SDR AALA202206158114

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 59,988 hours, 35,033 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF AT FULL SYMMETRICAL THRUST AIRCRAFT TURNED HARD RIGHT, SPEED ABOUT 50 KNOTS. ABORTED TAKE OFF AND RETURNED TO GATE. STEERING WAS NORMAL. MAINTENANCE ACCOMPLISHED TSM 32-51-00-810-523-A AND TSM 32-51-00-810-836-A TO INCLUDE JACKING RIGHT MAIN TO CHECK AND SPIN TIRES AND BRAKES. NO DISCREPANCY OR FAULTS NOTED.
